Welcome Visitor: Login to the siteJoin the site


Tags: Poem


THIS IS A TRUE STORY.


Submitted:Jan 11, 2008    Reads: 115    Comments: 0    Likes: 0   


This medication is called Trilafon or Perphenazine.

When I took it, I had the worst nightmare I've ever seen.

Life is something to be cherished.

But in December of 1996, I almost perished.

After my doctor wrote the prescription,�I took the Trilafon.

If I hadn't been taken to the emergency room, I'd be gone.

Trilafon helps some people but it makes other people sick.

After taking this medication, I learned that I'm allergic.

I'd like to say it was all just a dream but it was real.

The doctors in the ICU saved me with Benadryl.

I foamed at the mouth and it felt like the Trilafon was burning out my brain.

I hope nobody else experiences this pain.

My doctor ticked me off when he wanted me to continue taking Trilafon with a side effect pill.

There was no way in Hell I'd keep taking it after being so ill.

Now I take a different medication and all is well.

It's much better to take Risperadol or Seroquel.

I was only twenty-five in 1996 and that would've been far too young to go.

If a doctor wants to prescribe you Trilafon, please say no.





0

| Email this story Email this Poetry | Add to reading list



Reviews

About | News | Contact | Your Account | TheNextBigWriter | Self Publishing | Advertise

© 2013 TheNextBigWriter, LLC. All Rights Reserved. Terms under which this service is provided to you. Privacy Policy.